EMAIL THIS PAGE TO A FRIEND

European journal of gastroenterology & hepatology

Tenoxicam-associated hepatic injury: a case report and review.


PMID 9160206

Abstract

A 51-year-old woman developed jaundice while taking tenoxicam. A full evaluation, including ultrasound, computed tomography, endoscopic cholangiography and liver biopsy, confirmed the diagnosis of mixed hepatic injury. The patient's jaundice and all other liver function abnormalities normalized 1 month after she discontinued taking tenoxicam. This is the first case report of mixed hepatic injury, confirmed with biopsy, associated with tenoxicam. Tenoxicam should be considered as a potential cause of hepatic injury when other more common aetiologies have been excluded.

Related Materials

Product #

Image

Description

Molecular Formula

Add to Cart

T0909
Tenoxicam, NSAID
C13H11N3O4S2
T0040800
Tenoxicam, European Pharmacopoeia (EP) Reference Standard
C13H11N3O4S2